MathSciNet Relay Station
MathSciNet bibliographic data
MR431168 (55 #4170) 55G25
Ravenel, Douglas C. The cohomology of the Morava stabilizer algebras. Math. Z. 152 (1977), no. 3, 287–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement